My doctor prescribed me this medication a few weeks ago, 60mg every night before bed. I have ptsd and I have severe physical anxiety symptoms even when my mind is at ease, I had chronic muscle tension that was becoming very painful and very bad tachycardia so that's why she put me on this medication. I take other medications (25mg of strattara for slight ADD/preventing headaches caused by reading while I'm in college and 75mg of levothyroxine for hypothyroidism) in the morning so taking a pill nightly has been hard to put into my routine so I've accidently forgotten to take the propranolol a couple nights. The night I forget I am ok but the next night when I take it again I get a HORRIFING nightmare that leaves me almost in a manic state. Last night it was so bad I was hallucinating(after I woke from nightmare) things in the dark that I know where not there but they were terrifing me, I had to turn all the lights on and play loud music to be able to get myself to calm down, but It took nearly 3 hours for myself to calm down. I've never had such a reaction to a nightmare in my 2 years of being diagnosed with PTSD and I just want to figure out why I get like this and if it's the new medication causing it.
No responses have yet been posted. Add your response to this question.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2011 • 4 answers
Posted 22 Feb 2016 • 1 answer
Posted 28 Mar 2016 • 2 answers
Posted 12 Oct 2016 • 1 answer
Posted 16 Mar 2018 • 2 answers